<< Previous Issue Journal of the Korean Mathematical Society (Vol. 52, No. 6) Next Issue >>
J. Korean Math. Soc. 2015 Vol. 52, No. 6, 1123—1346
Colorings of trees with linear, intermediate and exponential subball complexity
Seul Bee Lee and Seonhee Lim
MSC numbers : Primary 37B10, 37E25, 05C05
J. Korean Math. Soc. 2015 Vol. 52, No. 6, 1123—1137
Third order Hankel determinant for certain univalent functions
Deepak Bansal, Sudhananda Maharana, and Jugal Kishore Prajapat
MSC numbers : 30C45, 30C50
J. Korean Math. Soc. 2015 Vol. 52, No. 6, 1139—1148
Upper semicontinuity of pullback attractors for non-autonomous generalized 2D parabolic equations
Jong Yeoul Park and Sun-Hye Park
MSC numbers : 60H15, 35B40, 35B41
J. Korean Math. Soc. 2015 Vol. 52, No. 6, 1149—1159
Insertion-of-factors-property on skew polynomial rings
Muhittin Baser, Begum Hicyilmaz, Fatma Kaynarca, Tai Keun Kwak, and Yang Lee
MSC numbers : Primary 16W20, 16U80; Secondary 16S36
J. Korean Math. Soc. 2015 Vol. 52, No. 6, 1161—1178
Weak convergence theorems for generalized mixed equilibrium problems, monotone mappings and pseudocontractive mappings
Jong Soo Jung
MSC numbers : 47H05, 47H09, 47H10, 47J05, 47J20, 47J25
J. Korean Math. Soc. 2015 Vol. 52, No. 6, 1179—1194
Lagrange multiplier method for solving variational inequality in mechanics
Robert V. Namm and Gyungsoo Woo
MSC numbers : Primary 65F10, 65K10, 49M15, 74G15, 74G65
J. Korean Math. Soc. 2015 Vol. 52, No. 6, 1195—1207
Infra-solvmanifolds of ${{{\text{Sol}}_1}^4}$
Kyung Bai Lee and Scott Thuong
MSC numbers : Primary 20H15, 22E25, 20F16, 57S25
J. Korean Math. Soc. 2015 Vol. 52, No. 6, 1209—1251
Exactness of ideal transforms and annihilators of top local cohomology modules
Kamal Bahmanpour
MSC numbers : 13D45, 14B15, 13E05
J. Korean Math. Soc. 2015 Vol. 52, No. 6, 1253—1270
On skew symmetric operators with eigenvalues
Sen Zhu
MSC numbers : Primary 47A66, 47A65; Secondary 47A45
J. Korean Math. Soc. 2015 Vol. 52, No. 6, 1271—1286
Hausdorff topology induced by the fuzzy metric and the fixed point theorems in fuzzy metric spaces
Hsien-Chung Wu
MSC numbers : 54E35, 54H25
J. Korean Math. Soc. 2015 Vol. 52, No. 6, 1287—1303
On the quasitoric braid index of a link
Yongju Bae and Seogman Seo
MSC numbers : Primary 57M25, 57M27
J. Korean Math. Soc. 2015 Vol. 52, No. 6, 1305—1321
The annihilating-ideal graph of a ring
Farid Aliniaeifard, Mahmood Behboodi, and Yuanlin Li
MSC numbers : 16D10, 16D25, 05C20, 05C12, 13E10, 16P60
J. Korean Math. Soc. 2015 Vol. 52, No. 6, 1323—1336
Shape operator and Gauss map of pointwise 1-type
Dong-Soo Kim and Young Ho Kim
MSC numbers : Primary 53B25, 53C40
J. Korean Math. Soc. 2015 Vol. 52, No. 6, 1337—1346

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd